# SDR CALA2023013000271

- Difficulty date: January 30, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N37466
- Make and model: Boeing 737924ER
- Aircraft serial: 31644
- Aircraft time: 32,375 hours, 11,486 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pseu
- Condition: Out Of Range
- Location: Pax Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AFT ENTRY LIGHT ON AT START OF TAKEOFF ROLL . DOOR SWITCH CHECKS NORMAL AT GATE. VERIFIED DOOR CLOSED, COMPLIED WITH DDP. AFT ENTRY DOOR INDICATION INTERMITTENT.  AT PSEU, FOUND SENSOR ON THE FAR SIDE OF RANGE, ADJUSTED S200 AS NEEDED TO BE WITHIN OPTIMUM RANGE. NO PREV HISTORY. NO OTHER DEFECTS NOTED.
